# SDR DL76S040618

- Difficulty date: July 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 42,705 hours, 20,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1197+100 AND BL 0 AT LOWER VHF ANTENNA.  AREA REPAIR IAW ERA 091394-14.
